# SDR SWAA2021110123408

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 344 TO 360 AT LEVEL RBL 12 AT PASSENGER CABIN.   DRILLING HOLE ON NEW WEB IAW SRM 51-40-05.  INSTALLED NEW WEB LOCATED BS344 TO BS360 AT LEVEL RBL 12 AT PASSENGER CABIN (1 EA) IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400 REV -.
